# SDR REXA2021050400135

- Difficulty date: March 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H & R/H FS 280 BEAMS ARE CORRODED. - REMOVED AND REPLACED FS 280 L/H AND R/H CROSS BEAMS PT#CC 670-34175-7 AND ""J"" ANGLE PT #CC670-33292-13 IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01. REMOVED AND REPLACED L/H AND R/H FITTINGS PT PT #BA670-30068-1 BA670-30068-2 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01. WVAC EMP STAMP #738 MTC
